# SDR 96UAL901007

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4714U
- Make and model: Boeing 747122
- Aircraft serial: 19876
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L, 5L AND 5R SLIDE EMERGENCY LIGHTS STAYED ON.  UNABLE TO TURN OFF.  REPLACED BATTERY PACK.
